MathSciNet Relay Station
MathSciNet bibliographic data
MR2403525 Expansion
Hyndman, Rob J.; Akram, Muhammad; Archibald, Blyth C. The admissible parameter space for exponential smoothing models. Ann. Inst. Statist. Math. 60 (2008), no. 2, 407–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement